# SDR 95ZZZX6328

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 767
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Set
- Part number: 52H19101
- Condition: Liberated Seal
- Location: 11th Stage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CAUSE OF IN-FLIGHT SHUTDOWN FOUND TO BE LIBERATED BRAZED HONEYCOMB SEGMENT FROM THE 11TH STAGE STATOR INNER SHROUD.
